# SDR A6WA200540364

- Difficulty date: December 17, 2005
- Submitted: January 18, 2006
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 13,501 hours, 12,865 cycles
- Engine: Ge CF343B1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 640-700
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE TO FUSELAGE SKIN AT FS640-FS700 STRINGER 18, 19 LT SIDE.  MAINTENANCE REMOVED DAMAGE SKIN BETWEEN FS 640- FS 700 AND STRINGER 18 - 19L.  FABRICATED DOUBLER AND FILLERS AND INSTALLED IAW EO.  (K)
